# SDR AWXA200300536

- Difficulty date: April 23, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT UNDER FLANGE IN AFT CARGO COMPARTMENT BS 859, RBL 3.  MAINTENANCE CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT DAMAGED SECTION OF FLOOR SUPPORT BS 859, RBL 3; FABRICATED A CHANNEL FILLER AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW SRM 53-00-53 PG 201-202, FIG 201.
